# SDR USAA000649

- Difficulty date: May 1, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N224US
- Make and model: Boeing 737201
- Aircraft serial: 21666
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 55,905 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED 1.24 INCH AND 1.7 INCH, BS 727A PLUS 3 INCHES, STRINGER 18L AND BS 727A PLUS 2 INCHES.  INSTALLED DOUBLER PER SRM 53-30-3.  (M)
